Stochastic simulations of conditional states of partially observed systems, quantum and classical

File Size Format
30796_1.pdf 336Kb Adobe PDF View
Title Stochastic simulations of conditional states of partially observed systems, quantum and classical
Author Gambetta, Jay; Wiseman, Howard Mark
Year Published 2005
Publisher Institute of Physics Publishing Ltd
Citation Journal of Optics B: Quantum and semiclassical optics, Vol. 7, pp. S250-S264
Peer Reviewed Yes
Published Yes
Publisher URI http://www.iop.org/EJ/journal/JOptB
Alternative URI http://dx.doi.org/10.1088/1464-4266/7/10/008
Copyright Statement Copyright 2005 Institute of Physics Publishing. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher.Please refer to the journal's website for access to the definitive, published version.
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice